# SDR MWEA050119

- Difficulty date: October 25, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 56,942 hours, 19,758 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MID CARGO DOOR, BOTTOM INNER SURFACE.  FABRICATED AND INSTALLED DOUBLER.
